# SDR DALA2025122209310

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,079 hours, 10,176 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR TO S-2R BETWEEN FR 60-63 NEEDS TO BE RE-INSPECTED.   COMPLIED WITH ERA 630772-14. (1361301)
